Prym varietes of bi-elliptic curves.
Journal für die reine und angewandte Mathematik, Tome 424 (1992), pp. 47-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bi-elliptic curve, double covering of a smooth curve, Prym variety, Prym map, tetragonal conjecture
@article{JRAM_1992__424_153389,
author = {Juan-Carlos Naranjo},
title = {Prym varietes of bi-elliptic curves.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {47--106},
year = {1992},
volume = {424},
zbl = {0733.14019},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__424_153389/}
}
Juan-Carlos Naranjo. Prym varietes of bi-elliptic curves.. Journal für die reine und angewandte Mathematik, Tome 424 (1992), pp. 47-106. http://geodesic.mathdoc.fr/item/JRAM_1992__424_153389/